Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Started using xtin biotin tablets for hair fall. Are they reliable?

hello sir,, I praveen, 26 yr old , male,, from last few month i am suffering from excessive hair fall problem..write now i start using xtin biotin tab and mahabringraj hair oil...i want ask you that these product can stop my hair fall problem or help me to regain my hair again,,,plz suggest me best option or give me solution..
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  500
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. hair loss is an universal problem, and it is an ocean to search. Usually it is difficult to find out the cause off the hair loss.
The drug you are using is good, because majarity of alopecia cases are due to defeciency of the biotin. Other causes being anaemia vitamin defeciency, after some diseases like typhoid, depression, and over strain physical and mental.
Besides i advise you some diet recomendations as Take more of green leafy vegetables, pulses, sprouts, egg, milk, meat fruits and juices. thanks for calling.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor